BibTeX record journals/isci/AhmadH06

download as .bib file

@article{DBLP:journals/isci/AhmadH06,
  author    = {Izhar Ahmad and
               Z. Husain},
  title     = {Second order (F, {\(\alpha\)}, {\(\rho\)}, d)-convexity and duality
               in multiobjective programming},
  journal   = {Inf. Sci.},
  volume    = {176},
  number    = {20},
  pages     = {3094--3103},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.ins.2005.08.003},
  doi       = {10.1016/j.ins.2005.08.003},
  timestamp = {Tue, 06 Jun 2017 22:27:21 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/AhmadH06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics